MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 03R89-21
Medical Device Problem Code Application Security Problem (2882)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation into this issue found that this vulnerability impacts all marketed versions of aliniq ams and abbottlink.The investigation also identified that the vulnerability can only be exploited on ams-abbottlink systems within customer networks with poor network security (labs with no firewall, or an poorly configured firewall).A product correction letter has been issued to all customers where both abbottlink and aliniq ams are installed.The product correction letter notifies customers of the issue and provides the necessary actions to be taken to reduce the risk of exploitation of this vulnerability until they are contacted by their abbott representative to schedule the mandatory installation of the new version of abbottlink once it is available.
 
Event or Problem Description
The customer reported they were alerted with an error of account blocked in the database.After analysis, it was found that there were 10 attempts to log into the aliniq ams database.The next day there was another block on the oracle user again; an unblock was performed, dain was manually executed and the database was backed up.The running of axeda (abbottlink) on the server was identified, even though it was not connected due to a lack of a valid certificate.Abbottlink was disabled.There was no reported impact to patient management.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14219323
Report Number3004032053-2022-00004
Device Sequence Number17513009
Product Code JQP
UDI-Device Identifier00380740158255
UDI-Public00380740158255
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03R89-21
Device Catalogue Number03R89-21
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2022
Initial Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTTLINK 5.10, LIST N/A, SERIAL NUMBER, N/A
Patient SexUnknown